A female asked:
Disclaimer

i usually get my period between 28 & 30 days. it is moderate bleed for 2 days before it slows. this month it feels a lot lighter day 1, started at 30d?

3 doctor answers
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Irregular periods: Can have many causes. If you are sexually active essential to do a pregnancy test urgently. A visit to the doctor will be worthwhile to examine and/or order tests to assist in working out the reason for this uncharacteristic spotting
Answered on Mar 22, 2017
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Pregnancy test : There can be slight variation in periods but do pregnancy test to rule out pregnancy and related conditions especially if you have pain in abdomen.
Answered on Mar 22, 2020
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Normal: What you are describing is normal variation in menstrual cycles. If you are concerned about the "light period" and you have had non contraceptive sexual exposure, run a pregnancy test.
Answered on Mar 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Brad Douglas
23 years experience Obstetrics and Gynecology
Somewhat normal: This could be normal - but if you are sexually active - do a pregnancy test.
A 18-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Take a test: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
A 19-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular periods : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
A 43-year-old female asked:
Dr. Johan Nell
Specializes in Healthcare Professional
Morwak: It is normal, a course of Morwak will decrease the bleeding. Consult with your GP and he will give you advice, it is a s4 so a script will be needed t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month